# SDR FDEA200910123542

- Difficulty date: October 12, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51131
- Condition: Corroded
- Location: Bs 337
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STA 337, BL 0 TO  LBL 65 HAS AREAS OF CORROSION AROUND   FASTENER HOLES.   BLEND OUT FLOORBEAM IAW SRM 51-10-02 ,AND CHECK LIMITS, ORIG MAT .125 AFTER REWORK .085 FOUND OUT OF LIMITS IAW SRM 53-00-51 DET 3 CUT OUT DAMAGED AND FABRICATED NEW CORD AND REPAIR ANGLES ON TRAV NR  T9/ 806785 BAC 1505-100617 AND TRAV 3 T9/ 806782 IAW SRM 53-00-51 FIG 201 REPAIR 3 LOCATED, DRILLED AND INSTALLED IAW SRM 51-40-02 THIS IS A MAJOR "A"REPAIR.  NO FOLOW-UP INSPECTIONS REQUIRED.
